I have been prescribed lithium as a mood stabilizer. I am not bipolar, but my psychiatrist thinks it will help with the severe depressive episodes I've been having.
My question is that I am concerned about developing strabismus ("crossed-eyes"). I've had surgery 4 times for strabismus - twice as a child and twice as an adult. I feel like my eyes are starting to get a little crossed again and I REALLY don't want to have to deal witht crossed eyes, and eventually surgery again.
what were the results of the lithium? i am curious.
i have been doing some research related to strabismus and have found studies using levadopa / citicoline ,etc. depending on the study and have found some semi promising results (it looks like there is improvement after administering the drugs in the studies)
now, i don't know how to apply that to the real world...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.